Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having anal pain, noticed skin hanging out of anus. How to treat this problem?

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
Im a 33 year old male.I have a small fleshy almost taillike thing hanging out of my retracts itself,but is always there.I also struggle with severe anal pain,but feel no bumps like piles.can you advise me what it is?im ashamed to go to my house docter.
Posted Mon, 29 Apr 2013 in Digestion and Bowels
Answered by Dr. Y V Siva Sankara Murty 45 minutes later

Thanks for writing to health care magic.

I will try to give you the various possibilities that can be responsible for such a condition.

One is rectal prolapse. It could also be hemorrhoids. Anal fistula can also present with some of the complaints you are giving. A polyp or benign growth could also be the cause.

A physical examination is mandatory to arrive at a diagnosis. I request you to consult your doctor for examination. There is nothing to be ashamed of it. You may contact a surgeon who normally deals with them for surgical intervention if required.

Hope this helps.
Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor